# SDR CA050127001

- Difficulty date: January 27, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A340*
- Aircraft time: 2,762 hours
- Engine: Rroyce RB211*
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Air Conditioning
- Component: Air Conditionin
- Component part number: VA411105
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)  IN CRUISE LOUD GRINDING NOISE HEARD MID GALLEY, AFT J CLASS.   AIRCRAFT FILLED WITH ACRID SMELL.   AFT AND MID CABINS FILLED WITH SMOKE.  SMELL AND SMOKE LASTED ONE TO TWO MINUTES.  ALL SYSTEMS INDICATED NORMAL.  PACK FLOW SET TO HIGH FOR 15 MINS.  SMELL FOUND COMING FROM MID GALLEY AIR COOLER.  CHILLER DE-ACT AND AIRCRAFT DISPATCHED UNDER MEL.  NOTE: FURTHER INFO WILL FOLLOW AS AVAILABLE.
